# SDR SWIA201023960

- Difficulty date: March 25, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 22,996 hours, 30,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP RED LIGHT INOP.  (FLT 6238)  REPLACED LIGHT ASSEMBLY.
